# SDR AALA20040964

- Difficulty date: September 16, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N253AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49286
- Engine: Pwa JT8D217C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D217C
- Part serial: 718490
- Condition: Bird Ingestion
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, Y, A
- Precautionary procedure: F, A

## Discrepancy

ENROUTE, MULTIPLE BIRDSTRIKES TO LT ENGINE.  FIRE LIGHT ILLUMINATED AND BOTH BOTTLES DISCHARGED.  RETURNED AND LANDED WITHOUT INCIDENT.  SINGLE ENGINE TIME FOUR MINUTES.  AIRCRAFT OUT OF SERVICE FOR REPAIRS.  OPEN.
